Best “Continuous” $n$-Term Approximations in the Spaces $S_\phi ^p$

  • V. I. Rukasov
  • O. I. Stepanets


We find exact values of upper bounds for the best approximations of $q$-ellipsoids by polynomials of degree $n$ in the spaces $S_\phi ^p$ in the case where the approximating polynomials are constructed on the basis of $n$-dimensional subsystems chosen successively from a given orthonormal system ϕ.
How to Cite
Rukasov, V. I., and O. I. Stepanets. “Best ‘Continuous’ $n$-Term Approximations in the Spaces $S_\phi ^p$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 55, no. 5, May 2003, pp. 663-70,
Research articles